HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of hyperbolic Gauss maps

Files in This Item:
pre514.pdf1.78 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Singularities of hyperbolic Gauss maps
Authors: Izumiya, S. Browse this author
Pei, D-H Browse this author
Sano, T. Browse this author
Keywords: Hyperbolic space
hyperbolic Gauss maps
Issue Date: 1-Jan-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 514
Start Page: 1
End Page: 27
Abstract: In this paper we adopt the Hyperboloid in Minkowski space as the model of Hyperbolic space. We define the hyperbolic Gauss map and the hyperbolic Gauss indicatrix of a hypersurface in Hyperbolic space. The hyperbolic Gauss map has been introduced by Epstein[7] in the Poincare ball model which is very useful for the study of constant mean curvature ·surfaces. However, it is very hard to proceed the calculation because it has an intrinsic form. Here, we give an extrinsic definition and we study singularities of these. In the study of singularities of the hyperbolic Gauss map (indicatrix), we understand that the hyperbolic Gauss indicatrix is much easier to proceed the calculation. We introduce the notion of hyperbolic Gauss-Kronecker curvature whose zero sets correspond to the singular set of the hyperbolic Gauss map (indicatrix). We also develop a local differential geometry of hypersurfaces concerning on contact with hyperhorospheres.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University